Anyone had any luck with Phosphorus for vision problems? (Sparks/Snow)I used the Remedy Finder to narrow down my symptoms and it lead me to phosphorus. Anyone have any luck with this?
I ordered pills in 6C potency.
Here's a little background:
I was taking Lexapro 10mg for two weeks and I gradually noticed floaters/flashes of light. I have been off the Lex for almost two weeks now and it seems to be only getting worse. I'm using this homeopathy as a way of help. If anyone has had any luck please let me know :)
Also any dosage advice would be helpful. When to take and how much to take. Thank you :)
mdabson on 2006-05-08
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.